dc.contributor.authorTai, Xue Cheng
dc.contributor.authorEspedal, Magne
dc.date.accessioned2009-05-12T08:27:32Z
dc.date.available2009-05-12T08:27:32Z
dc.date.copyright1998en_US
dc.date.issued1998
dc.identifier.citationTai, X. C., & Espedal, M. (1998). Rate of convergence of some space decomposition methods for linear and nonlinear problems. SIAM Journal on Numerical Analysis, 35(4), 1558-1570.en_US
dc.identifier.issn1095-7170en_US
dc.identifier.urihttp://hdl.handle.net/10220/4603
dc.description.abstractConvergence of a space decomposition method is proved for a class of convex programming problems. A space decomposition refers to a method that decomposes a space into a sum of subspaces, which could be a domain decomposition or a multilevel method when applied to partial differential equations. Two algorithms are proposed. Both can be used for linear as well as nonlinear elliptic problems, and they reduce to the standard additive and multiplicative Schwarz methods for linear elliptic problems.en_US
dc.format.extent13 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesSIAM Journal on Numerical Analysis.en_US
dc.rightsSIAM Journal on Numerical Analysis @ Copyright 1998 Society for Industrial and Applied Mathematics. The journal's website is located at http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=SJNAAM000035000004001558000001&idtype=cvips&gifs=yes.en_US
dc.subjectDRNTU::Science::Mathematics::Analysis
dc.titleRate of convergence of some space decomposition methods for linear and nonlinear problemsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.openurlhttp://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:EBSCO_APH&id=doi:&genre=&isbn=&issn=00361429&date=1998&volume=35&issue=4&spage=1558&epage=&aulast=Tai&aufirst=%20Xue%2DCheng&auinit=&title=SIAM%20Journal%20on%20Numerical%20Analysis&atitle=Rate%20of%20Convergence%20of%20Some%20Space%20Decomposition%20Methods%20for%20Linear%20and%20Nonlinear%20Problems
dc.identifier.doihttp://dx.doi.org.ezlibproxy1.ntu.edu.sg/10.1137/S0036142996297461
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record